# SDR AALA202505080478

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 35,678 hours, 15,429 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Inaccurate
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CENTER TANK QUANTITY IS ON MEL. DURING DESCENT IT BEGAN DISPLAYING 29.46. IT SHOULD BE BLANK ACCORDING TO MEL. INSTALLED NEW BUSSING PLUG TO CENTER TANK. PER MEL REF 28-07B AND AMMREF 28-00-00-901.
